# SDR AWXA9800096

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUTOUT HAS CRACK AT LOWER HINGE IN FUSELAGE, APPROXIMATELY 1.75 INCHES LONG/CRACK IN FUSELAGE SKIN RT WING TO BODY AREA (2 CRACKS).  REPAIRED PER PRELIMINARY CIR 3-53-35-AB AND SRM 53-30-31 PAGE 28 RESPECTIVELY.
